# SDR AALA202204087984

- Difficulty date: March 31, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,221 hours, 14,824 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ALONG RIB AT STA 166.30 LOCATED 9 INCHES` FROM AFT SPAR. COMPLETED DOUBLER INSTALLATION PER SRM 55-10-01-2R REPAIR 11. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
